# SDR AALA20170501004

- Difficulty date: May 1, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 50,479 hours, 20,599 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  DFW-SNA FLIGHT DIVERTED TO ELP ACCOUNT PASSENGERS IN ROWS 17 AND 18 REPORTED THUMPING NOISE COMING FROM FLOOR, LANDING UNEVENTFUL.  INSPECTED AIRCRAFT AND FLIGHT CONTINUED TO SNA.  FOUND A LOOSE B-NUT AND MISSING CLAMP ON THE LEFT HYDRAULIC RESERVOIR HEAD PRESSURE LINE.  TIGHTENED B-NUT AND INSTALLED CLAMP ( AALA201705039010).  NO OTHER DEFECTS NOTED.  OPERATIONAL CHECK GOOD.
